# SDR MALA100052

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 5,895 hours, 4,061 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR DISAGREE WARNING CAME ON WHEN BRINGING GEAR UP.  WENT THROUGH CH7 CHECKLIST, LANDED BACK IN DEN W/3 GREEN LIGHTS FOR GEAR.  MDC SHOWED NG PX44 AND PX24 SENSORS.  INSPECTED SENSORS, NO DEFECTS NOTED.  SUSPECT CONTAMINATED SENSORS FROM HEAVY SNOW IN DEN.  COMPLETED OPERATIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM PER AMM 32-30-00.  NO DEFECTS NOTED.
